# SDR SWAA060582

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 25,079 hours, 14,233 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 2589
- Condition: Seized
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN.  FOUND GASPER FAN SEIZED.  REMOVED AND REPLACED FAN PER MM.
